Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 313249, 10 pages
http://dx.doi.org/10.1155/2015/313249
Research Article

Modeling Stochastic Route Choice Behaviors with Equivalent Impedance

Research Centre of Intelligent Transportation Systems, School of Engineering, Sun Yat-sen University, Guangzhou 510275, China

Received 14 December 2014; Accepted 7 June 2015

Academic Editor: Wei (David) Fan

Copyright © 2015 Jun Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Li, Yulin Huang, and Xinjun Lai, “Modeling Stochastic Route Choice Behaviors with Equivalent Impedance,” Mathematical Problems in Engineering, vol. 2015, Article ID 313249, 10 pages, 2015. doi:10.1155/2015/313249